# SDR IXXA2024100606

- Difficulty date: October 6, 2024
- Submitted: October 6, 2024
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767319
- Aircraft serial: 24875
- Aircraft time: 111,163 hours, 25,197 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Access Panel
- Part number: 284T01734
- Condition: Punctured
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GENERATOR P31 PANEL PUNCTURED
